# SDR SWAA2023060548908

- Difficulty date: May 15, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 52,109 hours, 31,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB INTERCOSTAL BTW STA 400 TO STA 420 LBL 21 AT FWD CARGO COMPARTMENT. 2023-299460<[01] REPLACED NEW WEB INTERCOSTAL BTW STA 400 TO STA 420 LBL 21 AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 143A7505-85 SHEET 81 REV- . SEE INDIVIDUAL SIGN OFF BELOW.;[02] CORRECTIVE ACTION 1 COMPLETE RII   REPLACED NEW WEB INTERCOSTAL BTW STA 400 TO STA 420 LBL 21 AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 143A7505-85 SHEET 81 REV- . SEE INDIVIDUAL SIGN OFF BELOW.
